# SDR FDEA200901150210

- Difficulty date: January 15, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 40,324 hours, 17,147 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: A5237161000200
- Condition: Sheared
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAIN CARGO DOOR MAIN HINGE, 2ND FROM THE AFT, HINGE HAS 6 ATTACHMENT   BOLTS SHEARED.  REMOVED AND REPLACED HINGE HASP IN REF TO AMM SUPPLEMENT 52-36-12; PG 401.
